# SDR DALA2024021402193

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N123DW
- Make and model: Airbus A321-211
- Aircraft serial: 10234
- Aircraft time: 8,887 hours, 3,824 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Check Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Apu Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1023 - DIV - TO MEM DUE TO AIR APU BLEED LEAK ECAM MESSAGE. DUE TO ICING COULD NOT CONTINUE TO ATL. CORRECTIVE ACTION: FOUND APU CHECK VALVE (7260HM) STICKING AND NOT SEATING PROPERLY. REPLACED APU CHECK VALVE. LEAK CHECK GOOD. (LP 4203536)
